Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from gas, bloating and heart burn. Took homeopathy treatment. Suggestions?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions

I had been suffering from gas and bloating and heart burn about 4 months ago for 4 months.
I took initially some medicines suggested by gastroenterologist , but did not feel good after I stopped my medicines. later I went to homeopathy and took homeopathy medicines for 3 months.That was
also good until i was taking some medicines for blaoting. But due to some reasons i could not continue with homeopathy medicines too.

Later I changed my life style like not sleeping for 2 hours immediately after eating
and got rid of heart burn. But this bloating is there for all the time. I am continuing with Himalayas Gasex product for the last four months. Taking 2 tablets after every meal and i am feeling good and normal.

Sometime I feel i am good without taking too and if i stop it ,within 2 weeks i am getting the probelm of bloating again.

Now my question is continuing this gasex tablet for long time is good ?
Or how can i get rid of this bloating problem ? What is your suggestion for me on this.

Posted Wed, 6 Mar 2013 in Ayurveda
Answered by Dr. Nikul Patel 2 hours later

Welcome to XXXXXXX

Your query answers.
1. Himala gasex can take longer.. there is not any harm from that

For Long lasting permanent solution . .should have to take the following remedies..
1. CHitrakadi vati 2 tabs twice a day after meal

2. Lavanbhaskar churna 1 gram twice a day with buttermilk or water after meal or you can also take as fruit masala with XXXXXXX or another fruits too.

3. XXXXXXX Panchamrut tab 1 tab twice a day.

Take these for four to six months and after that you can continue lavanbhaskar churna when it needed. Its safest way to get rid from the current problem.

Dr. Nikul Patel
Ayurveda Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor